# SDR SWIA202053617

- Difficulty date: September 4, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FS 333.00, BETWEEN RBL 9-RBL 36.  C-CHECK RO 10/22/2020.  REPAIRED FS 333.00 FLOOR CROSS BEAM BETWEEN RBL 9-RBL 36, REFERENCING REO.  ALL STEPS COMPLIED WITH.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
